# SDR UPS202333

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Pedestal
- Condition: Cracks
- Location: Bs 228-245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CRACKS ON BOTH UPPER AND LOWER AFT FLANGES OF INBOARD AFT CAPT'S SEAT PEDESTAL AT LBL 12 WL 208 BS 228-245.  INSTALLED REPAIR IAW SRM 51-20-1 AND 51-30-2.
